# SDR CALA2019082301422

- Difficulty date: August 22, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N65832
- Make and model: Boeing 737924ER
- Aircraft serial: 44563
- Aircraft time: 18,207 hours, 6,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SMALL EMER EXIT SIGN ON AFT GALLEY COFFEE STAINED. REMOVED COFFEE SOAKED EXIT INDICATOR AND INSTALLED NEW ASSY. OPS CKECKED GOOD. ACP IDT INSP OF DR 2R EMER EXIT SIGN REMOVED AND CLEANED. REF GMM 09-10-05. OPS CK GOOD.
